MAUDE Adverse Event Report: NEODENT - JJGC S.A. EXT HEX ZYGOMATIC IMPL TI 45; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. EXT HEX ZYGOMATIC IMPL TI 45; ENDOSSEOUS DENTAL IMPLANT
Model Number N/A
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 04/11/2018
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reported that over 6 months after the immediate dental implant was placed in ada site 13 in the patient's mouth, the implant did not achieve osseointegration in type iii bone.The product will be forwarded to the manufacturer for investigation.There were no reported patient complications.

Brand Name
EXT HEX ZYGOMATIC IMPL TI 45
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba, 81270 -200
BR  81270-200
MDR Report Key9009300
Report Number1222315-2019-08187
Device Sequence Number2377142
Product Code DZE
UDI-Device Identifier07898237567303
UDI-Public7898237567303
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/11/2019
Report Date (Section F) 09/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model NumberN/A
Device Catalogue Number109.452
Device Lot Number94861
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/28/2019
Device Age20 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer09/11/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR